Janie Grace Posted November 22, 2011 Share Posted November 22, 2011 I was on an antibiotic for 6 weeks (Lyme). I took a probiotic but not faithfully. While on it, I had diarrhea a few times but I never thought to link it to the antibiotic (or the probiotic). It happened whenever I'd eat salad. Okay, so now I'm off the antibiotic (have been for about 3 weeks). I just went back on a high-power antibiotic (yeast issues). Today after I ate a salad, I had terrible stomach problems again. Could the probiotic be causing this, or is it the residual affects of the antibiotic? Should I stay on the probiotic? I honestly don't fully understand all this gut stuff, and am hoping someone(s) on here know more than I do! TIA! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.